# SDR AALA202512056236

- Difficulty date: December 3, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 75,732 hours, 29,490 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Dirty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 EVACUATION LIGHT ONLY ONE IS WORKING. MAINTENANCE CLEANED ELECTRICAL CONNECTIONS OF R2 EVACUATION LIGHT PER ESPM20-55-10 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST WITH NO ISSUES NOTED.
